X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
physics, mathematical (22) 22
mathematics, applied (20) 20
painlevé ii equation (13) 13
painleve ii equation (12) 12
mathematics (11) 11
asymptotics (10) 10
mathematical physics (10) 10
painleve ii (10) 10
painleve-ii (10) 10
painlevé ii (9) 9
analysis (8) 8
equation (8) 8
physics (8) 8
painleve-ii equation (7) 7
riemann-hilbert problem (7) 7
mathematics - probability (6) 6
physics, multidisciplinary (6) 6
33e17 (5) 5
differential-equations (5) 5
mathematical analysis (5) 5
numerical analysis (5) 5
polynomials (5) 5
quantum physics (5) 5
interfaces (4) 4
nonlinear sciences - exactly solvable and integrable systems (4) 4
random matrices (4) 4
respect (4) 4
universality (4) 4
airy-kernel (3) 3
backlund transformation (3) 3
boussinesq equation (3) 3
bäcklund transformation (3) 3
critical-behavior (3) 3
distributions (3) 3
double scaling limit (3) 3
electrical structures (3) 3
electrodiffusion (3) 3
exactly solvable and integrable systems (3) 3
high energy physics - theory (3) 3
integrability (3) 3
inverse scattering (3) 3
large-degree asymptotics (3) 3
lax pair (3) 3
mathematical and computational physics (3) 3
mathematics - classical analysis and odes (3) 3
multiple orthogonal polynomials (3) 3
nonlinear schrodinger-equation (3) 3
nonlinear sciences (3) 3
painleve ii model (3) 3
similarity reduction (3) 3
statistical physics (3) 3
steady electrolysis (3) 3
systems (3) 3
theoretical, mathematical and computational physics (3) 3
transcendent (3) 3
transformations (3) 3
2-matrix model (2) 2
2nd (2) 2
34m50 (2) 2
34m55 (2) 2
ablowitz-segur solutions (2) 2
applied mathematics (2) 2
asymptotic properties (2) 2
backlund transformations (2) 2
backlund-transformations (2) 2
boundary value problems (2) 2
brownian motions (2) 2
bäcklund transformations (2) 2
casorati determinant solutions (2) 2
classical and quantum gravitation, relativity theory (2) 2
connection formulas (2) 2
contour deformation (2) 2
deformation (2) 2
determinantal processes (2) 2
discrete optimization (2) 2
distribution functions (2) 2
ensembles (2) 2
equations (2) 2
ermakov (2) 2
formulas (2) 2
four-wheel drive (2) 2
fredholm determinant (2) 2
geometry (2) 2
greedy algorithm (2) 2
gross-pitaevskii equation (2) 2
growth (2) 2
high energy physics (2) 2
integrals (2) 2
kp hierarchy (2) 2
level-spacing distributions (2) 2
longest increasing subsequence (2) 2
mathematics - combinatorics (2) 2
mechanics (2) 2
nonintersecting brownian motions (2) 2
nonlinear equations (2) 2
nonlinearity (2) 2
orthogonal polynomials (2) 2
painleve analysis (2) 2
painleve equations (2) 2
painlevé-ii equation (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Nonlinearity, ISSN 1361-6544, 2017, Volume 30, Issue 7, pp. 2982 - 3009
We consider the second Painleve equation u'' (x) = 2u(3)(x) + xu(x) - alpha, where alpha is a nonzero constant. Using the Deift-Zhou nonlinear steepest descent... 
connection formulas | Riemann-Hilbert problem | Painlevé II equation | POLYNOMIALS | MATHEMATICS, APPLIED | RESPECT | Painleve II equation | UNIFORM ASYMPTOTICS | PHYSICS, MATHEMATICAL
Journal Article
Advances in Mathematics, ISSN 0001-8708, 03/2017, Volume 309, pp. 155 - 208
We study a model of nonintersecting Brownian bridges on an interval with either absorbing or reflecting walls at the boundaries, focusing on the point in... 
Determinantal processes | Hard-edge tacnode process | Hard-edge Pearcey process | Schlesinger transformation | Nonintersecting Brownian motions | Painlevé II | Painleve II | RANDOM-MATRIX THEORY | MOTIONS | MATHEMATICS | PEARCEY PROCESS | GROWTH | GAP | TACNODE PROCESS | EQUATION | Trucks | Analysis | Four-wheel drive
Journal Article
Meccanica, ISSN 0025-6455, 12/2017, Volume 52, Issue 15, pp. 3531 - 3540
Stefan-type moving boundary problems are investigated for an extended Dym equation originally introduced in work of Camassa and Holm. Reduction is made to an... 
Classical Mechanics | Civil Engineering | Automotive Engineering | Moving boundary | Dym | Mechanical Engineering | Painlevé II | Physics | 37K10 | MECHANICS | EXPLICIT SOLUTIONS | EVOLUTION | Painleve II | BACKLUND-TRANSFORMATIONS | SOLITON
Journal Article
Random Matrices: Theory and Application, ISSN 2010-3263, 10/2018, Volume 7, Issue 4
We consider the quasi-Ablowitz-Segur and quasi-Hastings-McLeod solutions of the inhomogeneous Painleve. II equation u ''(x) = 2u(3)(x) + xu(x) - alpha for... 
Hastings-McLeod solutions | Ablowitz-Segur solutions | Bäcklund transformation | Painlevé II equation | Painleve II equation | STATISTICS & PROBABILITY | ASYMPTOTICS | Backlund transformation | PHYSICS, MATHEMATICAL
Journal Article
SIAM Journal on Applied Mathematics, ISSN 0036-1399, 2016, Volume 76, Issue 6, pp. 2286 - 2305
The equations governing one-dimensional, steady-state electrodiffusion are considered when there are arbitrarily many mobile ionic species present, in any... 
Electrodiffusion | Ionic transport | PainlevéII | Liquid junctions | Goldman-Hodgkin-Katz formulas | MATHEMATICS, APPLIED | Painleve II | STEADY ELECTROLYSIS | ELECTRICAL STRUCTURES | ION-TRANSPORT | electrodiffusion | SLIP | MEMBRANES | Goldman Hodgkin Katz formulas | 3RD-ORDER | ASSUMPTION | INTERFACES | PAINLEVE II MODEL | liquid junctions | ionic transport
Journal Article
Constructive Approximation, ISSN 0176-4276, 12/2016, Volume 44, Issue 3, pp. 417 - 453
Generalized Vorob’ev–Yablonski polynomials have been introduced by Clarkson and Mansfield in their study of rational solutions of the second Painlevé... 
34M50 | Secondary 35Q53 | Numerical Analysis | Analysis | Primary 34M55 | Schur functions | Mathematics | Vorob’ev–Yablonski polynomials | KdV and Painlevé II hierarchy | Hankel determinant representation | MATHEMATICS | KdV and Painleve II hierarchy | BEHAVIOR | Vorob'ev-Yablonski polynomials | LARGE-DEGREE ASYMPTOTICS | EQUATION
Journal Article
Journal of Statistical Physics, ISSN 0022-4715, 5/2012, Volume 147, Issue 3, pp. 582 - 622
Journal Article
Communications in mathematical physics, ISSN 1432-0916, 2017, Volume 359, Issue 1, pp. 223 - 263
Journal Article
Communications on Pure and Applied Mathematics, ISSN 0010-3640, 10/2011, Volume 64, Issue 10, pp. 1305 - 1383
We study a model of n one‐dimensional, nonintersecting Brownian motions with two prescribed starting points at time t = 0 and two prescribed ending points at... 
MATHEMATICS | GAUSSIAN RANDOM MATRICES | UNIVERSALITY | MATHEMATICS, APPLIED | DOUBLE SCALING LIMIT | EXTERNAL SOURCE | DETERMINANTAL PROCESSES | RIEMANN-HILBERT PROBLEM | ASYMPTOTICS | LARGE N LIMIT | MULTIPLE ORTHOGONAL POLYNOMIALS | PAINLEVE-II
Journal Article
Physica D: Nonlinear Phenomena, ISSN 0167-2789, 08/2015, Volume 309, pp. 108 - 118
The six Painlevé equations were first formulated about a century ago. Since the 1970s, it has become increasingly recognized that they play a fundamental role... 
Tronquée solutions | Ablowitz–Segur solutions | Imaginary Painlevé II | Pole field solver | Modified Painlevé II | Ablowitz-Segur solutions | MATHEMATICS, APPLIED | PHYSICS, MULTIDISCIPLINARY | Modified Painleve II | Tronquee solutions | Imaginary Painleve II | PHYSICS, MATHEMATICAL
Journal Article
Symmetry, integrability and geometry, methods and applications, ISSN 1815-0659, 2018, Volume 14
The increasing tritronquee solutions of the Painleve-II equation with parameter a exhibit square-root asymptotics in the maximally-large sector larg sector... 
UNIVERSALITY | tronquee solutions | CATASTROPHE | Painleve-II equation | LIMIT | CRITICAL-BEHAVIOR | NONLINEAR SCHRODINGER-EQUATION | LARGE-DEGREE ASYMPTOTICS | PHYSICS, MATHEMATICAL | Poles | Parameters | Asymptotic properties | Integrals
Journal Article
Constructive Approximation, ISSN 0176-4276, 2/2014, Volume 39, Issue 1, pp. 197 - 222
The tacnode Riemann–Hilbert problem is a 4×4 matrix-valued RH problem that appears in the description of the local behavior of two touching groups of... 
Tacnode | 34M50 | 60J65 | Two-matrix model | Mathematics | 34M55 | 33E17 | Primary 30E20 | Painlevé II equation | Numerical Analysis | Analysis | Secondary 15B52 | Integral representation | Hastings-McLeod solution | Riemann–Hilbert problem | Riemann-Hilbert problem | 2-MATRIX MODEL | MATHEMATICS | BROWNIAN MOTIONS | MATRICES | Painleve II equation | CRITICAL-BEHAVIOR | Trucks | Four-wheel drive
Journal Article
Asymptotic Analysis, ISSN 0921-7134, 2011, Volume 73, Issue 1-2, pp. 53 - 96
We study non-linear ground states of the Gross-Pitaevskii equation in the space of one, two and three dimensions with a radially symmetric harmonic potential.... 
Painlevé II | Bose-Einstein | Thomas-Fermi | ground state | hydrodynamics limit | Gross-Pitaevskii equation | EIGENVALUES | MATHEMATICS, APPLIED | Painleve II | BOSE-EINSTEIN CONDENSATE | VORTEX | SCHRODINGER-OPERATORS
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 12/2013, Volume 324, Issue 3, pp. 715 - 766
Journal Article
Nuclear Physics, Section B, ISSN 0550-3213, 2012, Volume 855, Issue 1, pp. 46 - 81
We study Stokes phenomena of the k × k isomonodromy systems with an arbitrary Poincaré index r, especially which correspond to the fractional-superstring (or... 
FUSION RULES | LOOP EQUATIONS | FIELD-THEORIES | RATIONAL THEORIES | ISING-MODEL | MATRIX MODELS | SUPER-LIOUVILLE THEORY | PAINLEVE-II | 2D GRAVITY | BETHE-ANSATZ | PHYSICS, PARTICLES & FIELDS
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8121, 10/2010, Volume 43, Issue 43, p. 434031
The Ward ansatze in twistor theory generate solutions of the SL(2, C) anti-self-dual Yang-Mills equations from solutions of the wave equation in spacetime. The... 
YANG-MILLS EQUATION | GARNIER SYSTEMS | GENERAL-THEORY | PHYSICS, MULTIDISCIPLINARY | CLASSICAL-SOLUTIONS | PHYSICS, MATHEMATICAL | DEFORMATION | PAINLEVE-II
Journal Article
Nonlinearity, ISSN 0951-7715, 04/2009, Volume 22, Issue 4, pp. 871 - 887
Ultra-discrete equations are equations in which both the dependent and independent variables can be restricted to take only integer values. In this paper, we... 
MATHEMATICS, APPLIED | CELLULAR-AUTOMATA | PAINLEVE-II EQUATION | PHYSICS, MATHEMATICAL
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.